How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1374
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I am bipolar with multiple sclerosis and neurogenic bladder

Customer Question

I am bipolar with multiple sclerosis and neurogenic bladder and have been taking Seroquel 200mg at night, Celexa 40mg in am and Elavil 75 mg at night for bipolar disorder and am not able to remember tv shows I watched a week ago, am extremely manic right now with significant feelings of depression coming in waves.need help reconciling medications because I am also gaining weight. 65" and 365# ***** of this morning. Other meds for MS and anxiety as I work from home and do not like being out unless with spouse who trVels >150 nights per year.need help and or suggestions on different medications please.
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. I would recommend looking into using either Lamictal, Ziprasidone (Geodon), or Lurasidone (Latuda)

Customer: replied 1 year ago.
Those were also tried as recently as the past 12 months now that I hAve radical records opened.
Expert:  Dr. Z replied 1 year ago.

Okay thank you, ***** ***** not mention those medications in your regimen. Unfortunately any other medications that can be tried can cause weight gain as you have tried all the weight neutral medications for controlling Manic episodes. Can you tell me exactly what medications you have tried and their doses? Also are you willing to increase the Seroquel even though it may cause weight gain?

Related Mental Health Questions